MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO CL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO CL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068311350
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a capio cl device was used during a procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the dart detached from the suture inside the patient.A second capio suture was opened and the dart did not deploy and it also detached from the suture.Reportedly, an x-ray was performed and the dart could not be located inside the patient.Therefore, it was concluded that the darts were still stuck in the device.The procedure was completed with another capio cl device.There were no patient complications reported as a result of this event.

Brand Name
CAPIO CL
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8843880
Report Number3005099803-2019-03729
Device Sequence Number1658585
Product Code GCJ
UDI-Device Identifier08714729516545
UDI-Public08714729516545
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K973415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2022
Device Model NumberM0068311350
Device Catalogue Number831-135
Device Lot Number0023640358
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1